MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Catalog Number 11996-000017
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted physio-control to report that electrodes from their device failed to sense patient rhythm during intervention.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer provided physio-control with the available patient information.Patient fields in which information is not provided were intentionally left blank.   though physio-control requested some patient information, physio will not request any information which can identify, directly or indirectly, a person to be in accordance with regulation (eu)(b)(4) of the european parliament and of the council.Physio-control contacted the customer for return of used electrodes.The customer confirmed that used electrodes are not available for further evaluation.Not returned to manufacturer.

Brand Name
QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM
Common Device Name
EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key12790493
Report Number0003015876-2021-02143
Device Sequence Number14689141
Product Code MLN
UDI-Device Identifier00883873784969
UDI-Public00883873784969
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age57 YR
Patient SexMale